# SDR QXEA0101135

- Difficulty date: July 3, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 38,521 hours, 47,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LARGE DENT AFT OF MAIN CABIN DOOR FOUND DURING INSPECTION. REPAIRED DAMAGE IN ACCORDENCE WITH FOKKER STRUCTERAL REPAIR MANUAL. CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
